| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: according to the information received from the field the device was explanted due to an inflammation at the implant site.A review of the device's sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.The explanted device has not been received for investigation yet.
Event or Problem Description
The device was explanted due to inflammation around the implant.The user was reimplanted.No signs of infection were present.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to an inflammation at the implant site.A review of the devices sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.This is a final report.
Event or Problem Description
Event or Problem Description
The user was initially scheduled to undergo a revision surgery due to inflammation around the implant.The user was reimplanted.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.